Alert archive / Pennsylvania / Flood Watches in 2011

Flood Watch 2, NWS Binghamton, NY

February 24, 2011Sullivan County, New York; 5 counties in Pennsylvania

NWS Binghamton, NY issued this flood watch at Feb 24, 2011, 2:39 PM EST for Sullivan County, New York; 5 counties in Pennsylvania. It took effect at Feb 25, 2011, 1:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2011, 2:39 PM EST (19:39 UTC)
In effect from
Feb 25, 2011, 1:00 AM EST
Expired
Feb 25, 2011, 9:37 AM EST
In force
9 hr
Issued by
NWS Binghamton, NY
Flood severity
None

Counties Sullivan County, NY, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 92 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2354 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flood watch went out at Feb 24, 12:39 PM EST, 2 hours earlier.

Area forecast discussion, Feb 24, 12:39 PM EST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1239 PM EST THU FEB 24 2011

.SYNOPSIS...
A WEAK UPPER LEVEL DISTURBANCE WILL BRING A CHANCE FOR RAIN OR
SNOW SHOWERS TO THE AREA TODAY. A STRONG STORM SYSTEM WILL
APPROACH THE REGION FROM THE OHIO VALLEY LATE TONIGHT, BRINGING
RAIN AND SNOW TO THE AREA. WHILE NORTHEAST PENNSYLVANIA SHOULD
SEE MOSTLY RAIN, SIGNIFICANT SNOW ACCUMULATIONS WILL BE POSSIBLE
BY FRIDAY AFTERNOON, FROM THE FINGER LAKES INTO THE WESTERN
MOHAWK VALLEY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NEXT STORM SYSTEM IS DIVING THRU THE DESERT SOUTHWEST EARLY THIS
MRNG WITH LEE CYCLOGENESIS ONGOING EAST OF THE ROCKIES AS
EXPECTED. CURRENT SFC ANALYSIS INDICATES WK FRONTAL BNDRY
EXTENDING FM HUDSON BAY LOPRES SYSTEM DOWN INTO THE PLAINS STATES.
A S/WV ROTATING INTO CNTRL GREAT LKS HAS SPREAD A MIX OF WINTER WX
TO SRN LWR MI AND NW OH SO FAR. AM NOT IMPRESSED ON PERFORMANCE
OF MODELS THUS FAR, WITH NAM MUCH TOO COLD WITH TEMPS ALOFT
JUDGING BY -FZRA REPORTS ALREADY ACRS EXTRM SRN MI. 00Z EC SEEMS
TO HV A BETTER HANDLE ON THINGS THUS FAR, AT LEAST BASED ON 0C H8
TEMP LINE. THUS, HARD TO HV MUCH CONFIDENCE IN ANY OF THE FCST
DETAILS FOR THE NEXT SVRL DAYS.

FOR TDA, S/WV WL MV THRU INTO WRN NY THIS MRNG BRINGING LIGHT AREA
OF PCPN INTO WRN ZONES AFT DAYBREAK. HV KEPT POPS LOW AS MODELS
SHOW THIS PCPN AREA WEAKENING, MOST LKLY DUE TO DRY AIR IN PLACE
ACRS CWA. DWPT DEPRESSIONS RANGE FM 10-20 DEGREES IN SOME LOCALES
AS HIPRES HAS JUST SHIFTED TO THE EAST TONIGHT.

HV SLOWLY INCRSD POPS AFT 16Z, MAINLY DUE TO THE APPCH OF SFC
FRONT AND SOME INCRSG MOISTURE DUE TO SRLY FLOW. STILL NOT
EXPECTING MUCH MORE THAN 30% CVRG THRU THE AFTN HRS AS BEST LIFT
RMNS NORTH AND SOUTH OF CWA. THINK THAT MOST OF THE REGION WL BE
SPLIT BY PCPN DRG THE DAYLIGHT HRS. ANY PCPN THAT DOES FALL WL
INITIALLY BE IN THE FORM OF SNOW LATE THIS MRNG WITH RAIN MIXING
IN MOST AREAS BY AFTN BASED ON LATEST THERMAL PROFILES.

MOS GUIDANCE FAIRLY CLOSE TO EACH OTHER WITH REGARD TO MAX TEMPS
FOR THIS AFTN. THIS IS IN LINE WITH PREVIOUS THINKING WITH HIGHS
TOPPING OUT IN THE U30S MOST AREAS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
AFOREMENTIONED SYSTEM EJECTS INTO THE MS VLY TONIGHT WITH WMFNT
EXTENDING THRU OH VLY INTO SW PA BY EVNG. PCPN WL BREAK OUT AHD OF
THIS BNDRY ACRS SRN ZONES BFR MIDNIGHT TNGT. STILL A LOT OF
DISPARITY EXISTS BTWN P-TYPE DRG THE OVRNGT HRS. GFS CONTS ITS
CLDR TREND WITH ALMOST ALL SNOW NORTH OF THE NY-PA BORDER TONIGHT.
00Z NAM INDICATES MORE OF A RA/SN MIX ACRS THE SRN TIER. 03Z SREF
HAS TRENDED WARMER THAN THE NAM WITH ITS MOST RECENT RUN BRINGING
RAIN AND SNOW UP INTO KSYR AS EARLY AS 08Z FRIDAY. THUS FAR THE EC
LOOKS TO BE A COMPROMISE BTWN ALL MODELS.

FOR NOW, BASED ON CONTINUITY WITH PRIOR FCST ALONG WITH
COORDINATION WITH SURROUNDING WFO'S, PLAN TO HOLD ONTO WATCH AT
THIS POINT THO EXPAND IT INTO STEUBEN CNTY. ALL GUIDANCE HAS
ESSENTIALLY THE SAME TRACK TO THIS SYSTEM FROM EXTRM SW PA AT 12Z
TO NR KAVP AT 18Z FRIDAY. THO GFS IS FASTER WITH TRACK THE
PLACEMENT RMNS THE SAME. THUS MOST OF STEUBEN WUD BE ON THE COLD
SIDE OF THE LOW AND RMN AS ALL SNOW. TOO MUCH UNCERTAINTY AT THIS
POINT TO ADD IN ANY MORE CNTYS TO HEADLINES.

AS FOR THE DETAILS, IT APPEARS AS THO A RAIN/SNOW MIX WILL
DOMINATE FM THE SRN TIER OF NY SWRD INTO NEPA THRU MIDNIGHT. AS
THE LOW APPCHS THE BNDRY LAYER IS EXPECTED TO WARM ABV FRZG AT
ALMOST ALL LEVELS. 00Z NAM INDICATES A POSSIBLE WEDGE OF WARM AIR
ALOFT ACRS THE ERN CNTYS TWD MRNG WITH CLD AIR TRAPPED AT THE SFC.
THUS CANNOT RULE OUT VRY LGT ICING ACRS THE WRN CATSKILLS BUT
CONTINUE TO THINK THIS WL BE MORE OF A RA/SN EVENT RATHER THAN ANY
ADDED P-TYPES.

BASED ON THIS AND USING THERMAL PROFILES FM THE NAM WITH SOME
MASSAGING TO MAKE THINGS EASIER IN THE GRIDS, HV MOSTLY SNOW NORTH
OF A HORNELL TO WATKINS GLEN TO ONEONTA LINE AFT MIDNIGHT, A MIX
ACRS THE TWIN TIERS AND ALL RAIN ACRS THE WYOMING/LACKAWANNA VLYS.
TEMPS EXPECTED TO RMN ABV FZG ACRS SRN SXNS, THUS NO -FZRA
MENTIONED AT THIS TIME. FOR SIMPLICITY'S SAKE, HV KEPT A RAIN/SNOW
MIX IN ACRS THE SAME AREAS THRU FRI MRNG BFR CLDR AIR GETS DRAWN
IN BY 18Z AND WE START THE TRANSITION OVR TO LIGHT SNOW.

FCST QPF AMNTS WL RANGE FM 0.75-1.00 INCHES ACRS THE NORTH TO NR
1.50 INCHES ACRS NEPA. WITH TEMPS NR OR ABV FRZG THRU PARTS OF
THIS EVENT ACRS THE NORTH, WENT CLOSER TO AN 8:1 RATIO FOR SNOW
AMNTS. THIS YIELDS STORM TOTALS FM 00Z FRI-00Z SAT OF 6-9 INCHES
NORTH OF THE SRN TIER. 2-4 INCHES EXPECTED ACRS THE TWIN TIERS
WITH LOWEST AMNTS IN THE VALLEYS AND HIGHER ON THE HILLTOPS.
MINIMAL SNOW ACCUMS EXPECTED FURTHER SOUTH WHERE MAINLY RAIN WL
FALL. HWVR WITH SREF TRENDING WARMER AND MODELS HVG A HARD TIME
DEPICTING RAIN/SNOW LINE, FEEL THE BEST COURSE OF ACTION IS TO
KEEP WATCH IN PLACE. THIS WILL ALLOW LATER SHIFTS TO EVALUATE QPF
AMNTS AND P-TYPES WITH 12Z DATA AND FINE TUNE HEADLINES INTO
POSSIBLE WARNINGS AND/OR ADVISORIES.

OF PERHAPS BIGGER CONCERN FOR CWA IS THE POTENTIAL FOR FLOODING FM
THE NYPENN BORDER SOUTH. THIS OBVIOUSLY DEPENDS ON HOW FAR NORTH
WARM AIR INTRUDES INTO FA. WITH 1.50 INCHES FCST ACRS NEPA AND ESTIMATED
2-4 INCH SNOW WATER EQUIVALENTS LOCKED UP IN THE SNOWPACK IN THE
HILLS OF NEPA AND WRN CATSKILLS, FLOODING WILL BE POSSIBLE
BEGINNING FRIDAY MORNING AND CONTINUING INTO FRIDAY AFTN. AFTER
EXTENSIVE COLLABORATION WITH OTHER OFFICES HV OPTED TO HOLD OFF ON
A FLOOD WATCH AT THIS POINT THO WILL HIT POTENTIAL IN HWO
BEGINNING WITH THE MORNING ISSUANCE.

WINDS ON THE HIGHER TERRAIN WL INCRS AS LOW PASSES ON FRIDAY WITH
ESTIMATED H8 WINDS INCRSG TO BTWN 60-70KTS OVR SRN SXNS BTWN 12Z
AND 18Z FRIDAY. THIS IS 1-2 STANDARD DEVIATIONS ABV NORMAL, NOT
QUITE TO HEADLINE CRITERIA AT THIS POINT, HWVR CANNOT RULE OUT
POTENTIAL FOR A WIND ADVISORY BEING NEEDED ACRS THE POCONOS FRIDAY
MRNG AS LOPRES DEEPENS OVR NEPA.

EXPECT LINGERING SNOW SHOWERS ACRS UPSTATE NY FRI NGT AND SAT MRNG
WITH AN ADDN/L INCH OR SO EXPECTED THRU 12Z SATURDAY. CONDS ARE
MARGINAL FOR LK EFFECT SNOW WITH DELTA T/S ONLY ARND 14C AND
INVERSION STILL RELATIVELY LOW.

LITTLE CHGS MADE TO GRIDS BEYOND 12Z SATURDAY. ANOTHER WV LOOKS TO
BRING IN CHC OF LGT SNOW SAT AFTN THRU THE END OF THE SHORT TERM.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
NO MAJOR CHANGES PLANNED. THE BIGGEST PROBLEM WILL BE THE RAIN ON
MONDAY. MODELS STILL HAVE AROUND AN INCH OF RAIN AS THE SFC LOW
PASSES JUST TO THE NORTH AND WEST OF THE CWA. A FLOOD WATCH MAY BE
NEEDED. AFTER THIS STORM MONDAY...WEAKER SYSTEMS AND COLDER WITH
MOSTLY SNOW SHOWERS.

PREVIOUS DISCUSSION...
MODELS INDICATE A WEAK SHORT WAVE WILL BRING A ROUND OF LIGHT
SHOWERS SATURDAY NIGHT AND SUNDAY. TEMPS ALLOW FOR IT TO BEGIN AS
SNOW THEN CHANGE OVER TO A RAIN SNOW MIX ON SUNDAY IN MUCH OF THE
CWA. THERE IS A GOOD BAROCLINIC ZONE FORECAST TO BE IN THE CWA ALONG
WITH WAA AT 850. GIVEN THIS, HAVE KEPT THE CHANCE POPS IN THE
FORECAST FOR NOW.

THROUGH MONDAY, A LOW PRESSURE SYSTEM WILL MOVE FROM NORTHERN
INDIANA TO THE NE OVER SOUTHERN MICHIGAN. THIS WILL BRING A WARM
FRONT ACROSS THE AREA. WITH SOME UNCERTAINTY IN ITS LOCATION AND
SPEED, HAVE BUMPED UP POPS ONLY SLIGHTLY FOR NOW. MODELS DIFFER
SLIGHTLY ON QPF AND LOCATIONS OF ANY HEAVIER AMOUNTS. THEY DO SHOW
THE CWA WILL LIKELY BE IN THE WARM SECTOR, WHICH MAY KEEP THINGS
MORE ON THE SHOWERY SIDE. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM
WILL MAKES ITS WAY ACROSS THE CWA MONDAY EVENING, KEEPING
PRECIPITATION IN THE FORECAST THROUGH THE END OF THE EXTENDED
PERIOD.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...

OH VLY STORM FCSTD TO TRACK OVER THE FCST AREA TNGT AND FRI. TGT
THERMAL RIBBON WILL BRING RAIN AND SNOW TO THE TAF SITES. VFR
CONDS WILL CONT THIS AFTN AHD OF THE LOW...BUT INCRSG MOISTURE
TNGT WILL BEGIN TO LWR CIGS AND RCH MVFR LVL ARND 00Z. USED THE
NAM FOR TIMING OF THE ONSET OF PCPN WHICH SHD TURN TO NEAR MOD
INTENSITY SHRTLY BEFORE 12Z MST PLACES. THIS WILL BRING ALL
STATIONS INTO THE IFR CAT BEFORE THE END OF THE PD. FOR
NOW...LOOKS LIKE AVP WILL REMAIN ALL RAIN THRU THE EVENT...WHILE
THE NY TAF SITES MAINLY OR ALL SNOW. BGM RGT ON THE BRDR THOUGH
AND COULD GO BACK AND FORTH...WITH RAPID CHGS IN CONDS. WITH THE
LOW TRACKING SO CLOSE...WINDS WILL BE LGT AND VRBL FOR MUCH OF THE
PD...BUT WILL BEGIN TO INCRS IN SPEEN OUT OF THE NE TWRD THE END
OF THE PD AS THE LOW MVES OFF AND DEEPENS.

OUTLOOK...

FRI NGT...PATCHY MVFR CNTRL NY DUE TO LAKE CLDS...VFR NE PA.

SAT...PATCHY MVFR CNTRL NY.

SAT NGT - SUN...MVFR IN MOSTLY SNOW SHOWERS.

SUN NGT...MVFR/VFR.

MON...IFR/MVFR IN RAIN.

TUE...MAINLY VFR IN HIPRES.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...WINTER STORM WATCH FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON
     FOR NYZ009-015>018-022-036-037.

&&

SYNOPSIS...PVN
NEAR TERM...PVN
SHORT TERM...PVN
LONG TERM...SLI/TAC
AVIATION...DGM
Hazardous weather outlook, Feb 24, 4:18 AM EST, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
418 AM EST THU FEB 24 2011

NYZ009-015>018-022-036-037-250930-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-
418 AM EST THU FEB 24 2011

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ023>025-044>046-055-250930-
SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-
418 AM EST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

A STORM SYSTEM WILL SPREAD PRECIPITATION INTO THE AREA AFTER
MIDNIGHT. AT THIS TIME A RAIN AND SNOW MIX IS EXPECTED ACROSS
PORTIONS OF THE FINGER LAKES INTO THE SUSQUEHANNA REGION. HOWEVER
THE TRACK OF THIS STORM IS STILL VERY UNCERTAIN. A FURTHER SOUTH
TRACK MAY BRING MODERATE SNOW ACCUMULATIONS TO THE REGION. STAY
TUNED TO THE LATEST FORECASTS AND STATEMENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

RAIN AND SNOW WILL CONTINUE INTO FRIDAY AFTERNOON ACROSS THE AREA.
THE PRECIPITATION IS EXPECTED TO TRANSITION TO ALL SNOW BY FRIDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ056-057-062-PAZ038>040-043-250930-
BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
418 AM EST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A STORM SYSTEM WILL SPREAD PRECIPITATION INTO THE AREA AFTER
MIDNIGHT. AT THIS TIME A RAIN AND SNOW MIX IS EXPECTED ACROSS
PORTIONS OF THE TWIN TIERS. HOWEVER THE TRACK OF THIS STORM IS
STILL VERY UNCERTAIN. A SLIGHT SHIFT TO THE SOUTH MAY RESULT IN
MODERATE SNOW ACCUMULATIONS ACROSS THE REGION. STAY TUNED TO THE
LATEST FORECASTS AND STATEMENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

RAIN AND SNOW WILL CONTINUE INTO FRIDAY AFTERNOON ACROSS THE AREA.
THE POTENTIAL EXISTS FOR LOCALLY HEAVY RAINFALL AS WELL AS MINOR
SNOW ACCUMULATIONS. IF HEAVY RAINFALL DOES DEVELOP, FLOODING WILL
BE POSSIBLE ALONG AREA STREAMS AND RIVERS. STAY TUNED TO THE
LATEST FORECASTS AND STATEMENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ044-047-048-072-250930-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
418 AM EST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A STORM SYSTEM WILL SPREAD PRECIPITATION INTO THE AREA LATER THIS
EVENING. AT THIS TIME A RAIN AND SNOW MIX IS EXPECTED ACROSS THE
WYOMING AND LACKAWANNA VALLEYS AND POCONOS THROUGH MIDNIGHT BEFORE
TRANSITIONING OVER TO MAINLY RAIN. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE BEGINNING LATE TONIGHT. STAY TUNED TO THE LATEST
FORECASTS AND STATEMENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MAINLY RAIN WILL CONTINUE INTO FRIDAY AFTERNOON ACROSS THE AREA.
THE POTENTIAL EXISTS FOR LOCALLY HEAVY RAINFALL THROUGH THIS TIME.
IF HEAVY RAINFALL DOES DEVELOP, FLOODING WILL BE POSSIBLE ALONG
AREA STREAMS AND RIVERS. STAY TUNED TO THE LATEST FORECASTS AND
STATEMENTS.

AS THE LOW PRESSURE SYSTEM PASSES FRIDAY MORNING, WINDS ACROSS THE
HIGHER ELEVATIONS WILL INCREASE. WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE IN THE POCONOS BEGINNING FRIDAY MORNING AND CONTINUING
INTO FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:31 PM ESTWinter Storm WarningBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 10 more25 hr
Feb 24, 3:31 PM ESTWinter Weather AdvisoryBGMBroome, Chenango, Delaware, Otsego, Tioga25 hr

Nearby

Flood Watches in Pennsylvania, 2011Flood Watches in New York, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.